Alert archive / Oklahoma / River Flood Advisories in 2021
River Flood Advisory 49, NWS Norman, OK
NWS Norman, OK issued this river flood advisory at Jun 27, 2021, 2:54 AM CDT for 4 counties in Oklahoma. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2021, 2:54 AM CDT (07:54 UTC)
- Expired
- Jun 27, 2021, 4:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK
The radar
The Norman radar (KTLX), 102 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Canadian River near Bridgeport (BRIO2). The gauge peaked at 12.70 ft at Jun 27, 2021, 7:00 AM CDT.
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07228500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
206
WGUS84 KOUN 270754
FLSOUN
Flood Advisory
National Weather Service Norman OK
254 AM CDT Sun Jun 27 2021
...The National Weather Service in Norman has issued a Flood
Advisory for the following rivers in Oklahoma...
Canadian River near Bridgeport affecting Caddo, Blaine, Custer
and Canadian Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC011-015-017-039-272000-
/O.NEW.KOUN.FL.Y.0049.210627T0754Z-210629T0600Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
254 AM CDT Sun Jun 27 2021
The National Weather Service in Norman has issued a
* Flood Advisory for
the Canadian River near Bridgeport.
* From early this morning to late Monday night.
* At 2:30 AM CDT Sunday the stage was 11.9 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
12.6 feet this evening.
* Impact...At 13.0 feet, Some brief flooding may occur over
croplands and pastures near the river in southern Blaine...
northern Caddo... and southwestern Canadian counties. Low-lying
bottomlands near the river may be cut off from easy access by high
water in side channels.
&&
LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
3526 9793 3547 9847
$$
Mahale3 follow-up statements
310
WGUS84 KOUN 271406
FLSOUN
Flood Advisory
National Weather Service Norman OK
906 AM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Canadian River near Bridgeport affecting Caddo, Blaine, Custer
and Canadian Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
OKC011-015-017-039-280215-
/O.CON.KOUN.FL.Y.0049.000000T0000Z-210629T0600Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
906 AM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Canadian River near Bridgeport.
* Until late Monday night.
* At 8:30 AM CDT Sunday the stage was 12.7 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
13.0 feet this afternoon.
* Impact...At 13.0 feet, Some brief flooding may occur over
croplands and pastures near the river in southern Blaine...
northern Caddo... and southwestern Canadian counties. Low-lying
bottomlands near the river may be cut off from easy access by high
water in side channels.
&&
LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
3526 9793 3547 9847
$$
11832
WGUS84 KOUN 271949
FLSOUN
Flood Advisory
National Weather Service Norman OK
249 PM CDT Sun Jun 27 2021
...The Flood Advisory continues for the following rivers in
Oklahoma...
Canadian River near Bridgeport affecting Caddo, Blaine, Custer
and Canadian Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov.
OKC011-015-017-039-280800-
/O.CON.KOUN.FL.Y.0049.000000T0000Z-210629T0600Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
249 PM CDT Sun Jun 27 2021
...The Flood Advisory remains in effect...
The Flood Advisory continues for
the Canadian River near Bridgeport.
* Until late Monday night.
* At 1:30 PM CDT Sunday the stage was 12.4 feet.
* Action stage is 12.0 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River is expected to rise to a crest of
12.8 feet this evening.
* Impact...At 13.0 feet, Some brief flooding may occur over
croplands and pastures near the river in southern Blaine...
northern Caddo... and southwestern Canadian counties. Low-lying
bottomlands near the river may be cut off from easy access by high
water in side channels.
&&
LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
3526 9793 3547 9847
$$
11627
WGUS84 KOUN 272100
FLSOUN
Flood Advisory
National Weather Service Norman OK
400 PM CDT Sun Jun 27 2021
...The Flood Advisory is cancelled for the following rivers in
Oklahoma...
Canadian River near Bridgeport affecting Caddo, Blaine, Custer
and Canadian Counties.
OKC011-015-017-039-272200-
/O.CAN.KOUN.FL.Y.0049.000000T0000Z-210627T2100Z/
/BRIO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
400 PM CDT Sun Jun 27 2021
...The Flood Advisory for the Canadian River near Bridgeport has
been cancelled...
The Flood Advisory is cancelled for
the Canadian River near Bridgeport.
* At 3:30 PM CDT Sunday the stage was 12.4 feet.
* Flood stage is 14.0 feet.
* Forecast...The Canadian River has crested and is expected to fall
to 10.7 feet early Friday afternoon.
&&
LAT...LON 3565 9863 3589 9863 3559 9832 3544 9793
3526 9793 3547 9847
$$
MahaleWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood advisory went out at Jun 26, 11:11 PM CDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 26, 11:11 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Norman OK 1111 PM CDT Sat Jun 26 2021 ...New AVIATION... .SHORT TERM... (This evening through Sunday) Issued at 122 PM CDT Sat Jun 26 2021 Heavy rainfall and flooding remains the main impact in the short term. Overhead a longwave trough has been steadily pushing in while anomalously high moisture (PWATs up to 2 standard deviations above normal) flows over a stalling front. The front is expected to establish itself more or less along the I-44 corridor (reflected in our forecast with higher PoPs/QPF). Additional rainfall amounts of 2- 6 inches are possible over the next 24 hours as this pattern persists into tomorrow. A flood watch remains in effect through tomorrow afternoon. Decent instability (1000-2000 joules MUCAPE) will support a few strong to severe storms this afternoon (especially toward western north Texas), though deep level shear remains weak (30-35 knots). Day && .LONG TERM... (Sunday night through next Friday) Issued at 122 PM CDT Sat Jun 26 2021 Rainy continues to be the theme through the long term as the upper level low becomes cut off over / southwest of the Great Lakes region. Though there is some variation in the depth and positioning of the wobbling upper low, nearly all ensemble solutions keep daily rain chances in the forecast through next Friday (after that, there's differences in how soon the upper low departs). However, with the front washing out early next week, rainfall amounts will likely decrease some from what we're looking at in the short term. Under this pattern, skies will remain mostly cloudy and highs will be in the 80s (below average). Day && .AVIATION... (06Z TAFS) Issued at 1105 PM CDT Sat Jun 26 2021 A large area of thunderstorms over west Texas will join with other storms that extended from southwest Oklahoma to northeast Oklahoma at 04Z. This conglomeration of storms will then work its way northeast overnight, providing several hours of heavy rain, reduced visibilities and low ceilings for much of our forecast area. Showers and storms will become much more scattered in nature after sunrise, so forecasts of their timing and location will be extremely imprecise at any given point. These showers and storms will continue off and on through the remainder of the forecast period. CmS && .UPPER AIR... Issued at 638 PM CDT Sat Jun 26 2021 No flights are planned at this time. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 68 79 68 80 / 90 60 60 70 Hobart OK 67 81 66 81 / 90 40 60 60 Wichita Falls TX 70 86 69 83 / 80 40 60 70 Gage OK 65 83 65 81 / 30 10 30 40 Ponca City OK 68 80 68 82 / 80 60 40 60 Durant OK 73 88 70 85 / 30 40 50 80 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through Sunday afternoon for OKZ004>042-044>046. TX...Flood Watch through Sunday afternoon for TXZ083>090. && SHORT TERM...14 LONG TERM....14 AVIATION...23
Hazardous weather outlook, Jun 26, 12:36 PM CDT, 14 hours 18 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1236 PM CDT Sat Jun 26 2021 OKZ004>048-050>052-TXZ083>090-271745- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1236 PM CDT Sat Jun 26 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk for severe thunderstorms today from central toward southwestern Oklahoma and adjacent parts of northern Texas. Most of these would occur this afternoon and evening. Large hail and damaging winds are both possible. .Heavy Rainfall... There is a moderate risk for flash flooding along a wide swath surrounding I-44 all across central and southwestern Oklahoma and southwestward into northern Texas. Two to four inches of rain has already fallen across portions of central Oklahoma, and three to six inches of additional rainfall is expected in this region before sunrise Sunday. A flood watch remains in effect. .DAYS TWO THROUGH SEVEN...Sunday through Thursday... .Thunderstorms... Thunderstorm chances will continue through Thursday. .Heavy Rainfall... Heavy rainfall is likely into the daytime Sunday. A flood watch is in effect through Sunday afternoon for the same areas as mentioned above. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Jun 27, 12:34 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1234 AM CDT Sun Jun 27 2021 OKZ038-270600- Comanche OK- 1234 AM CDT Sun Jun 27 2021 ...SIGNIFICANT WEATHER ADVISORY FOR northeastern Comanche County Until 100 AM CDT... AT 1232 AM CDT, a strong thunderstorm was located over eastern Fort Sill, moving north at 10 MPH. HAZARDS INCLUDE... Wind gusts to 50 MPH... Minor flooding in areas of poor drainage... Locations impacted include... Northeastern Lawton, Elgin, Fletcher, Medicine Park, eastern Fort Sill, Lake Ellsworth and Lake Lawtonka. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the weather situation closely and be alert for threatening weather conditions. && LAT...LON 3463 9851 3485 9849 3485 9813 3459 9832 TIME...MOT...LOC 0532Z 202DEG 10KT 3469 9838 Mahale
Special weather statement, Jun 27, 1:00 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
100 AM CDT Sun Jun 27 2021
OKZ023-027-035-037-038-270645-
Grady OK-Kiowa OK-Tillman OK-Caddo OK-Comanche OK-
100 AM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Grady...south
central Kiowa...northern Tillman...southeastern Caddo and Comanche
Counties Until 145 AM CDT...
AT 1258 AM CDT, strong thunderstorms were along a line extending from
3 miles northeast of Sterling to 4 miles east of Manitou, moving
north at 15 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Lawton, Chickasha, Frederick, Cache, Elgin, Apache, Snyder, Rush
Springs, Fletcher, Cyril, Tipton, Sterling, Cement, Medicine Park,
Indiahoma, Manitou, Norge, Meers, Lake Lawtonka and Agawam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3459 9916 3459 9909 3462 9908 3463 9910
3508 9792 3469 9791 3468 9814 3461 9814
3431 9905 3458 9917
TIME...MOT...LOC 0558Z 173DEG 12KT 3478 9813 3449 9890
MahaleSpecial weather statement, Jun 27, 1:22 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
122 AM CDT Sun Jun 27 2021
OKZ037-044-TXZ086-089-090-270700-
Tillman OK-Cotton OK-Clay TX-Wichita TX-Archer TX-
122 AM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Tillman...
southwestern Cotton...western Clay...Wichita and Archer Counties
Until 200 AM CDT...
AT 120 AM CDT, strong thunderstorms were along a line extending from
5 miles east of Loveland to near Holliday to near Megargel, moving
northeast at 30 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Wichita Falls, Burkburnett, Archer City, Iowa Park, Electra,
Holliday, Grandfield, Scotland, Dean, Randlett, Windthorst, Megargel,
Jolly, Devol, Cookietown, Lake Arrowhead, Sheppard AFB, Dundee,
Mankins and Lake Kickapoo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3340 9895 3358 9896 3375 9892 3425 9892
3433 9833 3347 9835 3347 9842 3340 9842
TIME...MOT...LOC 0620Z 238DEG 26KT 3433 9868 3384 9869 3342 9891
MahaleLocal storm report, Jun 27, 2:10 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
210 AM CDT SUN JUN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM FLOOD 5 NNE LAWTON 34.67N 98.38W
06/27/2021 COMANCHE OK TRAINED SPOTTER
SEVERAL INCHES OF WATER REPORTED FLOWING OVER I-44.
&&
PWSpecial weather statement, Jun 27, 2:20 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
220 AM CDT Sun Jun 27 2021
OKZ039-045-270800-
Stephens OK-Jefferson OK-
220 AM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR Stephens and northern Jefferson
Counties Until 300 AM CDT...
AT 218 AM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Corum to 4 miles south of Hastings, moving east
at 35 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Duncan, Marlow, Waurika, Comanche, Bray, Velma, Hastings, Loco,
Addington, Waurika Lake, Corum and Empire City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3413 9810 3415 9810 3415 9813 3451 9814
3468 9791 3468 9763 3415 9761 3413 9809
TIME...MOT...LOC 0718Z 248DEG 29KT 3444 9820 3417 9813
MahaleSpecial weather statement, Jun 27, 2:46 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
246 AM CDT Sun Jun 27 2021
OKZ023-027-038-270815-
Grady OK-Caddo OK-Comanche OK-
246 AM CDT Sun Jun 27 2021
...SIGNIFICANT WEATHER ADVISORY FOR southern Grady...southeastern
Caddo and northeastern Comanche Counties Until 315 AM CDT...
AT 245 AM CDT, strong thunderstorms were along a line extending from
near Cement to 4 miles northwest of Marlow, moving east at 35 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Flooding in areas of poor drainage...
Locations impacted include...
Chickasha, Rush Springs, Fletcher, Cyril, Sterling, Alex, Cement,
Norge, Bradley, Agawam, Tabler, Ninnekah, Acme, Cox City and Laverty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3493 9834 3512 9779 3488 9767 3468 9767
3468 9810
TIME...MOT...LOC 0745Z 254DEG 30KT 3494 9817 3471 9800
MahaleThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:30 PM CDT | Areal Flood Advisory | OUN | Blaine, Garfield, Kingfisher, Logan | 3 hr |
| Jun 26, 7:41 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jun 26, 7:44 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 7:48 PM CDT | Flash Flood Warning | OUN | Kingfisher | 3 hr |
| Jun 26, 8:27 PM CDT | Areal Flood Advisory | OUN | Garfield, Noble | 3 hr |
| Jun 26, 8:40 PM CDT | Flash Flood Warning | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| Jun 26, 8:46 PM CDT | Special Weather Statement | OUN | Washita | 29 min |
| Jun 26, 9:12 PM CDT | Areal Flood Advisory | OUN | Jackson | 3 hr |
| Jun 26, 9:45 PM CDT | Areal Flood Advisory | OUN | Noble, Payne | 3 hr |
| Jun 26, 9:55 PM CDT | River Flood Advisory | OUN | Kingfisher, Logan | 39 hr |
| Jun 26, 10:09 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Jun 26, 10:16 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| Jun 26, 10:24 PM CDT | Areal Flood Advisory | OUN | Blaine, Custer | 3 hr |
| Jun 26, 10:37 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 3 hr |
| Jun 26, 10:38 PM CDT | Special Weather Statement | OUN | Jackson | 37 min |
| Jun 26, 11:49 PM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 27, 12:16 AM CDT | Special Weather Statement | OUN | Tillman | 29 min |
| Jun 27, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
| Jun 27, 12:25 AM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| Jun 27, 12:34 AM CDT | Special Weather Statement | OUN | Comanche | 26 min |
| Jun 27, 12:44 AM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Comanche, Grady, Jackson, Kiowa and 1 more | 3 hr |
| Jun 27, 12:49 AM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 41 min |
| Jun 27, 1:00 AM CDT | Special Weather Statement | OUN | Comanche, Tillman | 45 min |
| Jun 27, 1:09 AM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 3 hr |
| Jun 27, 1:13 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne | 4 hr |
| Jun 27, 1:22 AM CDT | Special Weather Statement | OUN | Cotton | 38 min |
| Jun 27, 1:32 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 5 hr |
| Jun 27, 1:47 AM CDT | Severe Thunderstorm Warning | OUN | Cotton | 43 min |
| Jun 27, 2:13 AM CDT | Areal Flood Advisory | OUN | Canadian, Oklahoma | 5 hr |
| Jun 27, 2:20 AM CDT | Special Weather Statement | OUN | Stephens | 40 min |
| Jun 27, 2:30 AM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 5 hr |
| Jun 27, 2:46 AM CDT | Special Weather Statement | OUN | Grady | 29 min |
| Jun 27, 2:55 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 8 hr |
| Jun 27, 2:57 AM CDT | River Flood Advisory | OUN | Comanche, Cotton | 6 hr |
| Jun 27, 3:02 AM CDT | River Flood Watch | OUN | Cotton | 6 hr |
| Jun 27, 3:05 AM CDT | River Flood Advisory | OUN | Grady | 11 hr |
| Jun 27, 3:06 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma, Payne | 4 hr |
| Jun 27, 3:09 AM CDT | River Flood Warning | OUN | Garvin | 6 hr |
| Jun 27, 3:14 AM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 31 min |
| Jun 27, 3:26 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 3 hr |
| Jun 27, 4:19 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 6 hr |
| Jun 27, 4:43 AM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 2 hr |
| Jun 27, 5:18 AM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Payne, Pottawatomie | 5 hr |
| Jun 27, 7:41 AM CDT | River Flood Warning | OUN | Oklahoma | 10 hr |
| Jun 27, 8:18 AM CDT | River Flood Advisory | OUN | Logan | 12 hr |
| Jun 27, 8:20 AM CDT | River Flood Warning | OUN | Payne | 30 hr |
| Jun 27, 8:43 AM CDT | River Flood Warning | OUN | Cotton | 8 days |
| Jun 27, 8:44 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 5 days |
| Jun 27, 8:58 AM CDT | River Flood Advisory | OUN | Garvin | 30 hr |
| Jun 27, 9:31 AM CDT | Areal Flood Warning | OUN | Comanche, Cotton, Tillman | 9 hr |
| Jun 27, 9:37 AM CDT | Areal Flood Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne, Pottawatomie | 9 hr |
| Jun 27, 10:40 AM CDT | Areal Flood Advisory | OUN | Major, Woods | 4 hr |
| Jun 27, 10:45 AM CDT | River Flood Advisory | OUN | Dewey, Major, Woodward | 5 hr |
| Jun 27, 2:27 PM CDT | River Flood Advisory | OUN | Cotton, Jefferson, Tillman | 71 hr |
| Jun 27, 6:21 PM CDT | Special Weather Statement | OUN | Coal | 39 min |
Nearby
River Flood Advisories in Oklahoma, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.